# SDR DXTA2025110705572

- Difficulty date: November 4, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0229
- Aircraft time: 6,174 hours, 4,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 6878M
- Condition: Defective
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON SHUTDOWN, ONE OF US NOTICED THAT THE EMER LIGHTS WERE ALL OFF BEFORE THE OTHER ONE TURNED OFF THE SWITCH. UPON TROUBLESHOOTING, IT SEEMS THAT THE EMER LIGHTS DO NOT ILLUMINATE WITH THE MAIN BATTERIES TURNED OFF, AND THE EMER LIGHT SWITCH IN THE ARM POSITION. TURNING THE EMER LIGHTS TO ON ILLUMINATES ABOUT HALF OF THE LIGHTS. IF YOU TURN MAIN SHIP POWER ON AND TURN EMER LIGHTS TO ON ALL OF THE LIGHTS ILLUMINATE CORRECTLY. CORRECTIVE ACTION: REPLACED BATTERY PACKS. OPS CHECK GOOD. IAW CE-680A AMM 33-50-06.
